Bar Billiards and Poncelet's Porism
Rendiconti del Seminario Matematico della Università di Padova, Volume 120 (2008), pp. 157-166.
@article{RSMUP_2008__120__157_0,
     author = {Mozgawa, Witold},
     title = {Bar {Billiards} and {Poncelet's} {Porism}},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {157--166},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {120},
     year = {2008},
     mrnumber = {2492656},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2008__120__157_0/}
}
TY  - JOUR
AU  - Mozgawa, Witold
TI  - Bar Billiards and Poncelet's Porism
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2008
DA  - 2008///
SP  - 157
EP  - 166
VL  - 120
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2008__120__157_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=2492656
LA  - en
ID  - RSMUP_2008__120__157_0
ER  - 
%0 Journal Article
%A Mozgawa, Witold
%T Bar Billiards and Poncelet's Porism
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2008
%P 157-166
%V 120
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_2008__120__157_0
Mozgawa, Witold. Bar Billiards and Poncelet's Porism. Rendiconti del Seminario Matematico della Università di Padova, Volume 120 (2008), pp. 157-166. http://archive.numdam.org/item/RSMUP_2008__120__157_0/

[1] K. Benko - W. Cieślak - S. Góźdź - W. Mozgawa, On isoptic curves, An. Stiint. Univ. Al. I. Cuza Iasi, Ser. Noua, Mat., 36, No. 1 (1990), pp. 47-54. | MR | Zbl

[2] W. Cieślak - A. Miernowski - W. Mozgawa, Isoptics of a closed strictly convex curve, Global differential geometry and global analysis, Proc. Conf., Berlin/Ger. 1990, Lect. Notes Math., 1481 (1991), pp. 28-35. | MR | Zbl

[3] S. Tabachnikov, Geometry and billiards, Student Mathematical Library 30. Providence, RI: American Mathematical Society, (2005). | MR | Zbl

[4] H. Bos - C. Kers - F. Oort - D. Raven, Poncelet's closure theorem, Expos. Math., 5 (1987), pp. 289-364 | MR | Zbl

[5] E. W. Weisstein, Poncelet's Porism, From MathWorld-A Wolfram Web Resource. http://mathworld.wolfram.com/PonceletsPorism.html